Frobenius n-homomorphisms, transfers and branched coverings

V. M. Buchstaber, V. M. Buchstaber, E. G. Rees

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

The main purpose is to characterise continuous maps that are n-branched coverings in terms of induced maps on the rings of functions. The special properties of Frobenius n-homomorphisms between two function spaces that correspond to n-branched coverings are determined completely. Several equivalent definitions of a Frobenius n-homomorphism are compared and some of their properties are proved. An axiomatic treatment of n-transfers is given in general and properties of n-branched coverings are studied and compared with those of regular coverings.

Original languageEnglish
Pages (from-to)1-12
Number of pages12
JournalMathematical Proceedings of the Cambridge Philosophical Society
Volume144
Issue number1
DOIs
Publication statusPublished - Jan 2008
Externally publishedYes

Fingerprint

Dive into the research topics of 'Frobenius n-homomorphisms, transfers and branched coverings'. Together they form a unique fingerprint.

Cite this